# SDR QXEA0102010

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 213 hours, 188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- DURING DEICING, AIRCRAFT CABIN AND COCKPIT FILLED WITH SMOKE.  INSPECTED APU INTAKES.  NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
